# SDR USAA2011011390201

- Difficulty date: December 5, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - EXCESS PLAY ON NR 3 RUDDER HINGE FITTING AT STA 2289 RIB 5.  REPLACED NR 3 RUDDER HINGE ARM FITTING AT STA 2289 RIB 5 IAW A319 55-36-41.
